Advertisement

 

 

Cytomegalovirus Anterior Uveitis Following Topical Cyclosporine A.

Cytomegalovirus Anterior Uveitis Following Topical Cyclosporine A.
Author Information (click to view)

Siak J, Chee SP,


Siak J, Chee SP, (click to view)

Siak J, Chee SP,

Advertisement

Ocular immunology and inflammation 2017 04 27() 1-4 doi 10.1080/09273948.2017.1306083

Abstract

Cytomegalovirus (CMV) anterior uveitis and endotheliitis occurs among immunocompetent individuals and may manifest as Posner-Schlossman syndrome or Fuchs uveitis syndrome. The condition may first present following ophthalmic surgery, the use of a fluocinolone-sustained steroid drug delivery implant, or the use of topical prostaglandin analogues for the treatment of glaucoma. We report the first case of a non-human immunodeficiency virus-infected individual who presented with CMV anterior uveitis after the use of topical cyclosporine A 0.05% ophthalmic emulsion for the treatment of symptomatic dry eyes.

Submit a Comment

Your email address will not be published. Required fields are marked *

eleven − 3 =

[ HIDE/SHOW ]